# SDR SCNA99115

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE FWD CENTER AISLE OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.  LIGHT OPERATIONALLY CHECKED GOOD REF MM 335071.
